Coverart for item
The Resource Generalized symmetric spaces, Oldřich Kowalski

Generalized symmetric spaces, Oldřich Kowalski

Label
Generalized symmetric spaces
Title
Generalized symmetric spaces
Statement of responsibility
Oldřich Kowalski
Creator
Subject
Language
eng
Member of
Action
digitized
Cataloging source
SPLNM
http://library.link/vocab/creatorDate
1936-
http://library.link/vocab/creatorName
Kowalski, Oldřich
Dewey number
510.8
Index
index present
LC call number
  • QA3
  • QA649
LC item number
.L28 no. 805
Literary form
non fiction
Nature of contents
  • dictionaries
  • bibliography
Series statement
Lecture notes in mathematics,
Series volume
805
http://library.link/vocab/subjectName
  • Symmetric spaces
  • Riemannian manifolds
  • Espaces symétriques
  • Riemann, Variétés de
  • Riemannian manifolds
  • Symmetric spaces
  • Espaces symétriques
  • Riemann, variétés de
  • Symmetrischer Raum
Label
Generalized symmetric spaces, Oldřich Kowalski
Instantiates
Publication
Bibliography note
Includes bibliographical references (pages 179-181) and indexes
Carrier category
online resource
Carrier category code
  • cr
Carrier MARC source
rdacarrier
Content category
text
Content type code
  • txt
Content type MARC source
rdacontent
Contents
Generalized symmetric riemannian spaces -- Reductive spaces -- Differentiable s-manifolds -- Locally regular s-manifolds -- Operations with s-manifolds -- Distinguished s-structures on generalized symmetric spaces -- The classification of generalized symmetric Riemannian spaces in low dimensions -- The classification of generalized affine symmetric spaces in low dimensions -- Existence of generalized symmetric spaces of solvable type -- Irreducible generalized affine symmetric spaces -- Generalized pointwise symmetric spaces -- Non-parallel s-structures on symmetric spaces -- Some advanced results
Control code
294771202
Dimensions
unknown
Extent
1 online resource (xii, 187 pages).
Form of item
online
Isbn
9783540393290
Media category
computer
Media MARC source
rdamedia
Media type code
  • c
Reproduction note
Electronic reproduction.
Sound
unknown sound
Specific material designation
remote
System control number
(OCoLC)294771202
System details
Master and use copy. Digital master created according to Benchmark for Faithful Digital Reproductions of Monographs and Serials, Version 1. Digital Library Federation, December 2002.
Label
Generalized symmetric spaces, Oldřich Kowalski
Publication
Bibliography note
Includes bibliographical references (pages 179-181) and indexes
Carrier category
online resource
Carrier category code
  • cr
Carrier MARC source
rdacarrier
Content category
text
Content type code
  • txt
Content type MARC source
rdacontent
Contents
Generalized symmetric riemannian spaces -- Reductive spaces -- Differentiable s-manifolds -- Locally regular s-manifolds -- Operations with s-manifolds -- Distinguished s-structures on generalized symmetric spaces -- The classification of generalized symmetric Riemannian spaces in low dimensions -- The classification of generalized affine symmetric spaces in low dimensions -- Existence of generalized symmetric spaces of solvable type -- Irreducible generalized affine symmetric spaces -- Generalized pointwise symmetric spaces -- Non-parallel s-structures on symmetric spaces -- Some advanced results
Control code
294771202
Dimensions
unknown
Extent
1 online resource (xii, 187 pages).
Form of item
online
Isbn
9783540393290
Media category
computer
Media MARC source
rdamedia
Media type code
  • c
Reproduction note
Electronic reproduction.
Sound
unknown sound
Specific material designation
remote
System control number
(OCoLC)294771202
System details
Master and use copy. Digital master created according to Benchmark for Faithful Digital Reproductions of Monographs and Serials, Version 1. Digital Library Federation, December 2002.

Library Locations

    • Ellis LibraryBorrow it
      1020 Lowry Street, Columbia, MO, 65201, US
      38.944491 -92.326012
Processing Feedback ...